Kyungpook Mathematical Journal, Volume (49), No (49), Year (2009-9) , Pages (289-297)

Title : ( Stability of Quartic Mappings in Non-Archimedean Normed Spaces )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Citation: BibTeX | EndNote

Abstract

Abstract. We establish a new method to prove Hyers-Ulam-Rassias stability of the quartic functional equation f(2x + y) + f(2x − y) + 6f(y) = 4[f(x + y) + f(x − y) + 6f(x)] in non-Archimedean normed linear spaces.

Keywords

, Key words and phrases: quartic functional equation, Hyers-Ulam-Rassias stability, non-Archimedean normed spaces.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011513,
author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {Stability of Quartic Mappings in Non-Archimedean Normed Spaces},
journal = {Kyungpook Mathematical Journal},
year = {2009},
volume = {49},
number = {49},
month = {September},
issn = {1225-6951},
pages = {289--297},
numpages = {8},
keywords = {Key words and phrases: quartic functional equation; Hyers-Ulam-Rassias stability; non-Archimedean normed spaces.},
}

[Download]

%0 Journal Article
%T Stability of Quartic Mappings in Non-Archimedean Normed Spaces
%A Kamel Mirmostafaee, Seyyed Alireza
%J Kyungpook Mathematical Journal
%@ 1225-6951
%D 2009

[Download]